Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
149 Doctors are Online

Abdominal pain, endoscopy done, bleeding cracked fingers, dizziness, metallic taste, ovarian cyst. Reasons?

I have had discomfort and pain in my upper left abdomen I had an endoscopy but my stomach was all ok. It was severe a year ago but now only occasionally . At a similar time my ends of fingers cracked and bled and have been like this for approx 10 months. I have had cream and antibiotics but didn't work.

Recently I have been feeling dizzy and light headed and in the last week a taste at the back of my throat has appeared which is a vomit/metal taste.

I have had a scan and stomach was ok. I had a complex cyst on ovary but on the opposite side to problem

Not sure what is wrong but it is getting me down as there is always Something wrong
Asked On : Mon, 15 Apr 2013
Answers:  1 Views:  40
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Allergist and Immunologist 's  Response
your foods items
can be milk wheat potato rice nuts egg
get blood serum test for food specific santibodies for these food
and eliminate the substance
Answered: Mon, 15 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor